# SDR CALA2025030300471

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 122,555 hours, 18,677 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01061
- Condition: Faulted
- Location: Zone 100
- Part time: 41,901 hours, 6,030 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM EICAS B LE SLAT ASYMMETRY CREW DEBRIEF: ON APPROACH WHEN FLAPS/SLATS WERE EXTENDED, GOT A SECOND REPORT.   LE SLAT ASSYMETRY EICAS. NO ABNORMAL ROLL EXPERIENCED. FLAPS REMAIN EXTENDED AND HANDLE IS AT 20. PER FIM 27-81 FAULT TREE 809 SYSTEM IS OK. INSPECTED AND CYCLED FLIGHT CONTROLS. NO FAULTS PRESENT. OPS CHECK GOOD.PERFORMED BITE CK OF FSEU PER REF FIM 27-51 FAULT TREE 809. FOUND MESSAGE NUMBER 27-51333. REMOVED AND REPLACED FSEU REF AMM 27-51-01. OPS CK GOOD. NO STATUS MESSAGE ON EICAS.
